# SDR SWIA200819884

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 10,635 hours, 6,818 cycles
- Engine: Ge CF34*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pad
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO HIGH VIBRATION LEVELS ON CLIMBOUT.  (FLIGHT NR 6083) REPLACED BLADE WEAR PADS ON THE NR 12 AND NR 24 BLADES.  PERFORMED FAN BLADE LUBE AND FAN TRIM BALANCE IAW MANUAL 72-00-00. VIB CHECK GOOD. PN: 4114T15P02  S/N OFF: IHI2887R PN: 4114T15P02  S/N OFF: IHI2897R
